# SDR SWIA200211112

- Difficulty date: August 6, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 29,586 hours, 32,454 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF GOT TRIPLE CHIME EEC WARNING.  ABORTED TAKEOFF.  SUSPECT LEFT EEC THE CULPRIT, LOWER NP THAN RT ON FFOD.  INSPECTED CANNON PLUGS AND WIRING FOR CHAFING ON LT ENGINE EEC.  RAN ENGINE FOR TRIM CHECK AND TAXIED AIRCRAFT.  COULD NOT DUPLICATE.  OPS CHECK GOOD.  NO DEFECTS NOTED.
